# SDR 97FDEA00671

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Loose
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR GREEN LIGHT WAS INTERMITTENT.  FOUND LOOSE LIGHT ASSEMBLY.  TIGHTENED SOCKET AND RELAMPED, OK FOR SERVICE.
